# SDR DLM88100474

- Difficulty date: February 15, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 50,736 hours, 37,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND SEAT ROWS 23DE AND 26 DE INOP EMERGENCY LIGHTS.  FOUND SEAT WIRE HARNESSES BROKEN AT BOTH 23ED AND 26ED.  R & R WIRE HARNESS AT BOTH, CKS GOOD.
